# SDR SWIA202054131

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 43,900 hours, 28,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR UPPER GUIDE PLATE ON THE AFT SIDE HAS 1 CORRODED ATTACHING BOLT.  FILED CLOSED.  REMOVED AND REPLACED LOWER INBOARD BOLT ON PASSENGER DOOR UPPER GUIDE PLATE ON AFT SIDE OF DOOR, IN REFERENCE TO AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
